RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2013, Volume 68, Issue 3(411), Pages 195–204 (Mi umn9529)  

Mathematical Events

Viktor Matveevich Buchstaber (on his 70th birthday)

A. M. Vershik, A. P. Veselov, A. A. Gaifullin, B. A. Dubrovin, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, D. V. Millionshchikov, S. P. Novikov, T. E. Panov, A. G. Sergeev, I. A. Taimanov


DOI: https://doi.org/10.4213/rm9529

Full text: PDF file (355 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2013, 68:3, 581–590

Bibliographic databases:

Document Type: Personalia
MSC: 01A70
Received: 30.05.2013

Citation: A. M. Vershik, A. P. Veselov, A. A. Gaifullin, B. A. Dubrovin, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, D. V. Millionshchikov, S. P. Novikov, T. E. Panov, A. G. Sergeev, I. A. Taimanov, “Viktor Matveevich Buchstaber (on his 70th birthday)”, Uspekhi Mat. Nauk, 68:3(411) (2013), 195–204; Russian Math. Surveys, 68:3 (2013), 581–590

Citation in format AMSBIB
\Bibitem{VerVesGai13}
\by A.~M.~Vershik, A.~P.~Veselov, A.~A.~Gaifullin, B.~A.~Dubrovin, A.~B.~Zhizhchenko, I.~M.~Krichever, A.~A.~Mal'tsev, D.~V.~Millionshchikov, S.~P.~Novikov, T.~E.~Panov, A.~G.~Sergeev, I.~A.~Taimanov
\paper Viktor Matveevich Buchstaber (on his 70th birthday)
\jour Uspekhi Mat. Nauk
\yr 2013
\vol 68
\issue 3(411)
\pages 195--204
\mathnet{http://mi.mathnet.ru/umn9529}
\crossref{https://doi.org/10.4213/rm9529}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3113863}
\zmath{https://zbmath.org/?q=an:06216138}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013RuMaS..68..581V}
\elib{http://elibrary.ru/item.asp?id=20423506}
\transl
\jour Russian Math. Surveys
\yr 2013
\vol 68
\issue 3
\pages 581--590
\crossref{https://doi.org/10.1070/RM2013v068n03ABEH004845}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000324160700009}


Linking options:
  • http://mi.mathnet.ru/eng/umn9529
  • https://doi.org/10.4213/rm9529
  • http://mi.mathnet.ru/eng/umn/v68/i3/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:681
    Full text:100
    References:48
    First page:95

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019